1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

quick question hydrocodone withdrawal

Discussion in 'Hydrocodone' started by nooo, Mar 15, 2005.

  1. nooo

    nooo Newbie

    Reputation Points:
    Dec 10, 2004
    actually, two questions. i had a real problem with xanax and i ended it about 6 months ago, cold turkey. it was the hardest thing ever, and i started eating vikes outta habbit of swallowing pills i think. so ive been using them recreationaly for perhaps 6 months, and maybe everyday for like 2 months. i smoked some opium friday morning and i just felt like shit so i decided to stop it all, and today is tuesday, i was in the hospital puking blood, fingers tingling, i havent eatin in three days, i was wondering if thisis the withdrawal or just some virus i got. cause i didnt feel any pain, no pain at all like the way friends of mine addicted to more serious opiates have talked about, or the pain heroin addict friends of mine talked about. no pain at all, i was wondering if i was even addicted. the questions are 1how long does vicodin take to get addicted to? and 2 how long would the withdrawal be considering how short/long i took it?
  2. MrFinger

    MrFinger Newbie

    Reputation Points:
    Sep 17, 2004
    Depends on how many Vikes you've been taking a day... also your body. Some people get physically addicted faster than others. I'm not 100% sure on this but I believe that orally consuming lots of acetometaphan(sp?) everyday could give you a stomach ulcer. Which could explain the blood puking. When I go through withdrawals, I can't keep food down for many days and I am throwing up constantly also. I try to keep drinking water because dry heaving feels worse to me than wrenching up water... It's always this bitter yellow fluid I am throwing up... It's probably a mixture of snot and bile... but I'm no doctor. You may not feel physical pain if your withdrawals are very heavy... withdrawals seem to be different for everyone. Maybe it's both a virus and withdrawals together... Withdrawals lowers your immune system a lot so you could be more prone to catch something, and because you already feel shitty from the withdrawals it would make you feel extra shitty. These are just my threories... maybe someone else can back them up, or suggest differing opinions,
  3. Disturbed

    Disturbed Newbie

    Reputation Points:
    Sep 18, 2004
    53 y/o from U.S.A.
    Yes everyone is different. You were throwing up blood huh? Damn how many were you taking a day it had to be alot. I was taking about 20 a day for a while before I decided to cut it down and didn't puke up any blood but like MrFinger said everyone is different. For me the sick part lasted for about a solid week. I lost about 10 pounds from not eating. Then another week of anxiety, basically having my mind all screwed up. I suggest you get yourself some ester c which is a very potent vitamin c and start taking 1500 to 2000mg daily it helps with recovery. Drink tons of water and if you are experiencing the shits get you some immodium ad. Withdrawels are the worst I know but believe me you only get better each day so just hang on and just ride it. [​IMG]